Villa Rica, GA
A 21-year-old female asked:
What are symptoms that females have after being treated for chlamydia? and is it possible to get a yeast infection from the antibiotics?
1 doctor answer • 1 doctor weighed in
Family Medicine 58 years experience
YesYouCanGetYeastInf: After being treated with Antibiotics for Chlamydia you dont have any symptoms.But it is possible to get Yeast Infection from the Antibiotic use.
Created for people with ongoing healthcare needs but benefits everyone.
655 viewsAnswered >2 years ago
Last updated Jun 17, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.